The stability of periodic motion
Differencialʹnye uravneniâ, Tome 15 (1979) no. 6, pp. 974-979
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_6_a1,
author = {S. V. Zubov},
title = {The stability of periodic motion},
journal = {Differencialʹnye uravneni\^a},
pages = {974--979},
year = {1979},
volume = {15},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_6_a1/}
}
S. V. Zubov. The stability of periodic motion. Differencialʹnye uravneniâ, Tome 15 (1979) no. 6, pp. 974-979. http://geodesic.mathdoc.fr/item/DE_1979_15_6_a1/